MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Affinity 4 Birthing Bed; TABLE, OBSTETRIC (AND ACCESSORIES)

BAXTER HEALTHCARE CORPORATION Affinity 4 Birthing Bed; TABLE, OBSTETRIC (AND ACCESSORIES)
Model Number P3700E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that affinity 4 bed frame backrest would rise on its own as soon as it was plugged into the power outlet.The process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
E1 postal code: (b)(6).The baxter technician found the pcb needed to be replaced.The affinity 4 birthing bed requires an effective maintenance program.We recommend that you do annual preventive maintenance (pm) for joint commission certification.Pm not only meets joint commission requirements but can help make sure of a long, operative life for the affinity 4 birthing bed.Two effective ways to reduce downtime and make sure the patient remains comfortable are to keep accurate records and maintain the affinity 4 birthing bed.Check the switches in the side rails to ensure they are functioning correctly.Also check for intermittent operation.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed feb 2026.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the pcb to resolve the reported event.Based on this information, no further action is required.

Brand Name
Affinity 4 Birthing Bed
Common Device Name
TABLE, OBSTETRIC (AND ACCESSORIES)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50027207
Report Number1824206-2026-01697
Device Sequence Number13396960
Product Code KNC
UDI-Device Identifier00887761000896
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3700E
Device Catalogue NumberP3700E000018
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Supplement Date Received by Manufacturer06/27/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown